Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

18 Publications


2020 | Journal Article | IST-REx-ID: 7683 | OA View | Files available | DOI | arXiv
 

2020 | Journal Article | IST-REx-ID: 7940 | OA
The PBW theorem for affine Yangians
Y. Yang, G. Zhao, Transformation Groups (2020).
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 8325 | OA
Sandpile solitons via smoothing of superharmonic functions
N. Kalinin, M. Shkolnikov, Communications in Mathematical Physics (2020).
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 8539 | OA
On the K-theory stable bases of the springer resolution
C. Su, G. Zhao, C. Zhong, Annales Scientifiques de l’Ecole Normale Superieure 53 (2020) 663–671.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 7436 | OA
On derived equivalences of k3 surfaces in positive characteristic
T.K. Srivastava, Documenta Mathematica 24 (2019) 1135–1177.
View | Files available | DOI | arXiv
 

Filters and Search Terms

department=TaHa

Search

Filter Publications